# SDR CA130401013

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW REPORTED OIL ODOR IN CABIN AT VARIOUS POWER SETTINGS.  THE FLIGHT CONTINUED TO THE DESTINATION NORMALLY. UPON LANDING, THE ACFT WAS DECLARED UNSERVICEABLE. TRACES OF OIL WERE FOUND DURING THE BORESCOPE INSPECTION THROUGH THE NL SENSOR PORT.  THE ENGINE WILL BE REMOVED.
